# SDR MWEA00177

- Difficulty date: March 18, 2000
- Submitted: March 21, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 69,673 hours, 58,719 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: 49179231
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL DOOR CORNER UPPER RIGHT STOP IS CRACKED.  MAINTENANCE REMOVED AND REPLACED DOOR STOP.
